GET THE APP

Journal of Clinical Toxicology

Journal of Clinical Toxicology
Open Access

ISSN: 2161-0495

+44 20 3868 9735

Mahmoud Hassan Abdelnaby

Mahmoud Hassan Abdelnaby
Medical Research Institute,
Egypt

Publications
  • Case Report
    Acute Atrial Fibrillation Induced by Organophosphorus Poisoning: Case Report
    Author(s): Mahmoud Hassan AbdelnabyMahmoud Hassan Abdelnaby

    Organophosphorus poisoning (OPP) remains a major clinical and public health problem in developing countries. OP compounds act as irreversible cholinesterase inhibitors. Toxicity of these compounds leads to cholinergic excess symptoms through the muscarinic, nicotinic, and central nervous system receptors . Cardiac complications include cardiac arrest, pulmonary oedema, and arrhythmia. Rarely, myocardial infarction has also been reported. Cardiac injury is a strong predictor of death in these patients . We are reporting a case of OP poisoning in a child recently admitted to our facility with acute onset of atrial fibrillation which reverted to sinus rhythm by direct current (DC) cardio version and detoxification of OP component. .. Read More»
    DOI: 10.4172/2161-0495.1000370

    Abstract PDF

Relevant Topics

Top